Communications in Mathematical Sciences

Perron-Frobenius theorem for nonnegative tensors

K. C. Chang, K. Pearson, and T. Zhang

Full-text: Open access

Abstract

We generalize the Perron–Frobenius Theorem for nonnegative matrices to the class of nonnegative tensors.

Article information

Source
Commun. Math. Sci., Volume 6, Number 2 (2008), 507-520.

Dates
First available in Project Euclid: 1 July 2008

Permanent link to this document
https://projecteuclid.org/euclid.cms/1214949934

Mathematical Reviews number (MathSciNet)
MR2435198

Zentralblatt MATH identifier
1147.15006

Subjects
Primary: 15A18: Eigenvalues, singular values, and eigenvectors 15A69: Multilinear algebra, tensor products

Keywords
numerical multilinear algebra higher order tensor

Citation

Chang, K. C.; Pearson, K.; Zhang, T. Perron-Frobenius theorem for nonnegative tensors. Commun. Math. Sci. 6 (2008), no. 2, 507--520. https://projecteuclid.org/euclid.cms/1214949934


Export citation